# SDR C2XA09TY164

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 646
- Aircraft time: 18,731 hours, 10,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS, LT FUSELAGE BETWEEN FR 19 AND 20.  REPAIRED DAMAGE IAW IC2009-145/04712.  REFINISHED SURFACE IAW CPM51-21-07, EC5330-01937.
